# SDR CALA2017041401005

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 47,923 hours, 15,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 SLIDE LIGHT DID NOT GO OUT UPON ARRIVAL TO AIRCRAFT, FOUND DOOR LIGHT OUT. OPERATED MODE SELECTOR SEVERAL TIMES WITH NO DEFECTS NOTED. CLEANED AREA AND APPLIED GREASE TO GIRT FITTINGS. REF AMM 25-66-01-404-044 SUBTASK 200-102C1.
